# SDR HEEA0016367

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Probe
- Part number: 214066212101
- Condition: Inaccurate
- Location: Fuel Quantity
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITS INACCURATE READINGS.
